MathSciNet Relay Station
MathSciNet bibliographic data
MR2177321 (2007f:58036) 58J45 (34L40 35L15 47F05 83C10)
Finster, F.; Kamran, N.; Smoller, J.; Yau, S.-T. An integral spectral representation of the propagator for the wave equation in the Kerr geometry. Comm. Math. Phys. 260 (2005), no. 2, 257–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement